Convexification of nonsmooth monotone functions

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)339-351
Journal / PublicationJournal of Optimization Theory and Applications
Volume132
Issue number2
Publication statusPublished - Feb 2007
Externally publishedYes

Abstract

We consider a convexification method for a class of nonsmooth monotone functions. Specifically, we prove that a semismooth monotone function can be converted into a convex function via certain convexification transformations. The results derived in this paper lay a theoretical base to extend the reach of convexification methods in monotone optimization to nonsmooth situations.

Research Area(s)

  • Convexification methods, Global optimization, Nonsmooth optimization, Semismooth functions

Citation Format(s)

Convexification of nonsmooth monotone functions. / Sun, X. L.; Luo, H. Z.; Li, D.
In: Journal of Optimization Theory and Applications, Vol. 132, No. 2, 02.2007, p. 339-351.

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review